# SDR SIMA200505602

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY AREA FORWARD DIGITAL WAS FOUND CORRODED.  BLENDED THE AREA TO REMOVED CORROSION AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 REPAIR STATEMENT IC2005-145/0923 DATED FEB 21, 2005.  (M)
